Advertisement

Acta Mathematica Vietnamica

, Volume 42, Issue 1, pp 113–127 | Cite as

Adaptive Sampling Recovery of Functions with Bounded Modulus of Smoothness

  • Nguyen Manh CuongEmail author
  • Mai Xuan Thao
Article

Abstract

In this paper, we extend results obtained by Dinh Dũng on optimal methods of adaptive sampling recovery of functions by sets of a finite capacity which is measured by their cardinality or pseudo-dimension, to univariate Besov-type classes of functions with bounded modulus of smoothness.

Keywords

Adaptive sampling recovery Quasi-interpolant representations Besov-type spaces 

Mathematics Subject Classification (2010)

41A46 41A05 41A25 42C40 

Notes

Acknowledgments

This work is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant No. 102.01-2014.02.

References

  1. Birman, M.S., Solomjak, M.Z.: Piecewise-polynomial approximations of the class \(W^{\alpha }_p\). Math. USSR-Sb. 2 (3), 295–317 (1967).CrossRefGoogle Scholar
  2. Chui, C.K.: An Introduction to Wavelets. Academic, New York (1992).zbMATHGoogle Scholar
  3. Chui, C.K., Diamond, H.: A natural formulation of quasi-interpolation by multivariate splines. Proc. Am. Math. Soc. 99, 643–646 (1987).MathSciNetCrossRefzbMATHGoogle Scholar
  4. de Boor, C., Fix, G.J.: Spline approximation by quasiinterpolants. J. Approx. Theory. 8, 19–45 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  5. de Boor, C., Höllig, K., Riemenschneider, S.: Box spline. Springer, Berlin (1993).CrossRefzbMATHGoogle Scholar
  6. Dũng, D.: Non-linear sampling recovery based on quasi-interpolant wavelet representations. Adv. Comput. Math. 30, 375–401 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  7. Dũng, D.: Optimal adaptive sampling recovery. Adv. Comput. Math. 31, 1–41 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  8. Dũng, D.: Erratum to: optimal adaptive sampling recovery. Adv. Comput. Math. 36, 605–606 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  9. Dũng, D.: Sampling and Cubature on sparse grids based on a B-spline quasi-interpolation. Found Comp. Math. (2015). doi: 10.1007/s10208-015-9274-8.Google Scholar
  10. Kolmogorov, A.N., Tikhomirov, V.M.: ε-entropy and ε-capacity of sets in function space. Uspekhi Mat. Nauk. 14, 3–86 (1959). English Transl. in Am. Math. Soc. Transl. (2) 17 (1961).MathSciNetzbMATHGoogle Scholar
  11. Ratsaby, J., Maiorov, V.: The degree of approximation of sets in Euclidean space using sets with bounded Vapnik–Chervonekis dimension. Discrete Applied Math. 86, 81–93 (1998).MathSciNetCrossRefzbMATHGoogle Scholar
  12. Ratsaby, J., Maiorov, V.: On the degree of approximation by manifolds of finite pseudo-dimension. Constr. Approx. 15, 291–300 (1999).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2016

Authors and Affiliations

  1. 1.Department of Natural SciencesHong Duc UniversityThanh HoaVietnam

Personalised recommendations